Publication
Title
Nonlinear magnetohydrodynamic stability for axisymmetric incompressible ideal flows
Author
Abstract
In this paper, the general theory developed by Vladimirov and Moffatt [J Fluid Mech. 283, 125-139 (1995)] and Vladimirov et al. [J. Fluid Mech. 329, 187205 (1996); J. Plasma Phys. 57, 89-120 (1997)] is extended to nonlinear (Lyapunov) stability for axisymmetric (invariant. under rotations around fixed axis) solutions of the ideal incompressible magnetohydrodynamic flows for a situation of arbitrary flow and a poloidal field. The appropriate norm is the sum of magnetic and kinetic energies and the mean square vector potential of the magnetic field.
Language
English
Source (journal)
Journal of plasma physics. - London
Publication
London : 2001
ISSN
0022-3778
Volume/pages
66:1/2(2001), p. 1-25
ISI
000173880500001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 20.09.2017
To cite this reference